# SDR SWIA2021071459539

- Difficulty date: April 20, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVER SIZED HOLE IN RUDDER HINGE #3.     (C-CHECK RO 7/10/2021)    REPAIRED RUDDER HINGE #3 BEARING SUPPORTIAW REO 670-55-31-141 REV --, DATED 2021-05-06. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
